# SDR COMA0060537

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 9,954 hours, 9,358 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EFIS COMP MON CAUTION MESSAGE.  REMOVED MOISTURE FROM PITOT SYSTEM.
